Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

I am suffering from migrane ,is it ok to take vasograin?

i am suffering from migrane ,is it ok to take vasograin? does it have any side effects for ? i am suffering from Migrane,should is it ok to take Tablet vasograin ? does it have some side effects for taking long duration?
Asked On : Fri, 25 Mar 2011
Answers:  1 Views:  692
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,thanks for query.yes you take this tablet.Please make sure you have proper examination and diagnosis first.Try to learn about trigger factors about migraine which can lead to its attack.If the frequency of attack his more you should be taking regular medicines for this.
wishing you good health.
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor